# SDR DALA2024061106002

- Difficulty date: June 6, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N102DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50021
- Aircraft time: 12,598 hours, 5,880 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Worn
- Location: Rt Nr 4
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK NBR 4 LOWER FWD O/B SIDE HAS EVIDENCE OF WEAR AND PREVIOUS REWORK, REF 5742-01028-02B. LIAISON ENGINEERING SUPPORT WILL BE REQUIRED BEFORE FURTHER FLIGHT.  REMOVED AND REPLACED RH SLAT TRACK #4 IAW  BD500-A-J27-81-17-02AAA-520A-A. (B.WELHON 689243) REMOVED AND REPLACED RH SLAT TRACK #4 IAW A220 AMP BD500-A-J27-81-17-02AAA- 520A-A. ALL RII EVENTS C/W AND CLOSED 453307 TRACK, ASSEMBLY, SL OFF 81-5742-9-0012 00591 ON 81-5742-9-0029 08462. (LP# 0379686)
